Napredna pretraga

Pregled bibliografske jedinice broj: 852792

Acute tubular injury and acute tubulointerstitial nephritis caused by non‐steroidal anti‐ inflammatory drugs (NSAID). A case report


Ibradžić, Zlatan , Šenjug, Petar; Galešić Ljubanović, Danica
Acute tubular injury and acute tubulointerstitial nephritis caused by non‐steroidal anti‐ inflammatory drugs (NSAID). A case report // 47th PROFESSOR JANEZ PLEČNIK MEMORIAL MEETING
Ljubljana, Slovenija, 2016. (poster, nije recenziran, sažetak, ostalo)


Naslov
Acute tubular injury and acute tubulointerstitial nephritis caused by non‐steroidal anti‐ inflammatory drugs (NSAID). A case report

Autori
Ibradžić, Zlatan , Šenjug, Petar ; Galešić Ljubanović, Danica

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, ostalo

Skup
47th PROFESSOR JANEZ PLEČNIK MEMORIAL MEETING

Mjesto i datum
Ljubljana, Slovenija, 8.-9.12.2016

Vrsta sudjelovanja
Poster

Vrsta recenzije
Nije recenziran

Ključne riječi
Acute tubular injury; acute tubulointerstitial nephritis; non‐steroidal anti‐inflammatory drugs (NSAID)

Sažetak
Clinical history We present a case of 50-year-old, obese woman, with lower back and hip joints pain, venous varices on right leg and hypertension who was for the last year taking once a week diclofenac and/or combined preparation of paracetamol, propyphenazone, caffeine and codeine phosphate hemihydrate. She has been admitted through Emergency department due to fever, nausea, vomiting and abdominal pain. Laboratory results showed elevated levels of urea (18.5 mmol/L) and creatinine (438 μmol/L), creatinine clearance 20 mL/min and 24-hours pro-teinuria of 1.89 g. Macroscopic features Kidney ultrasound was unremarkable. Microscopic features Kidney biopsy showed global sclerosis in 2 out of 14 glomeruli while all other glomeruli had normal morphology. Tubules showed extensive degenerative changes with loss of microvilli. There was an extensive interstitial oedema with a dense infiltration of mononuclear inflammatory cells and eosinophils in 30% of renal cortex. The blood vessels had normal morphology. Immunofluorescent microscopy showed small deposits of IgM in glomeruli. Glomeruli were negative for IgA, IgG, C3, C1q, and kappa and lambda light chain. Fibrinogen was diffusely positive (1+) in the interstitium. One glomerulus, surrounding tubuli and interstitium were analysed on electron microscopy. Podocytes were hypertrophic and showed vacuo-lisation of cytoplasm but the foot process were preserved. Glomerular basement membrane and mesangial area was normal. There were no immune deposits. Tubular epithelial cells had partly normal structure and were partly necrotic with loss of microvilli. In some tubuli epithelium was completely missing. Diagnosis Acute tubular injury and acute tubule- interstitial nephritis caused by NSAID. Comments NSAID can cause acute tubular injury (ATI), acute tubule-interstitial nephritis (ATIN), minimal change disease (MCD) and rarely, renal papillary necrosis. ATI, ATIN and MCD are a relatively uncommon but in medical literature very well documented adverse drug effects with reversible effects on kidney if detected early. NSAID are freely available over-the-counter drugs often used without medical prescription and supervision. Research by Garcia et al. showed that in more than one-fifth of their ATIN complicated cases, drug prescription was not justified by an adequate clinical indication. Clear indications in particular for NSAID or antibiotics should be respected to reduce the number of ATI, ATIN and MCD cases.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Projekt / tema
198-0000000-3355 - Značaj morfoloških čimbenika u dijagnostici, terapiji i prognozi FSGS (Danica Galešić-Ljubanović, )

Ustanove
Medicinski fakultet, Zagreb,
Klinička bolnica "Dubrava"

Autor s matičnim brojem:
Danica Galešić-Ljubanović, (203674)